| Catalog Number |
05401755190 |
| Medical Device Problem Codes |
High Test Results (2457); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The cobas c 111 analyzer serial number was (b)(6).Qc was acceptable.The investigation is ongoing.
Event or Problem Description
We received an allegation about discrepant results for 1 patient sample tested with creatinine jaffe gen.2 (creaj2) assay on a cobas c 111 analyzer.Initial result: 2.73 mg/dl.On (b)(6) 2025, the sample was repeated.1st repeat result: 0.50 mg/dl.2nd repeat result: 0.43 mg/dl (tested at another branch).
Additional Manufacturer Narrative
Due to the limited information provided, the investigation was unable to determine a specific root cause.There was no product problem identified.